# SDR SWI202403110190

- Difficulty date: January 24, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,425 hours, 30,098 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: UNKNOWN
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK FOUND ON PAX DOOR AFT FORMER JOB # HN00134599   (C-CHECK RO 3/10/2024)   REMOVED CRACKED AND INSTALLED NEW PAX DOOR AFT FORMER IAW CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01 AND IAW DWG 601R31702 REV. N. COMPLIED WITH TASK CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR. LEAK CHECK PASSED.
